Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 3, Pages 473-476
http://dx.doi.org/10.1155/S0161171289000608

On first-order differential operators with Bohr-Neugebauer type property

Department of Mathenmtics, Conoordia Univ., Montreal H3G IM8, P.Quebec, Canada

Received 1 January 1987; Revised 20 April 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aribindi Satyanarayan Rao, “On first-order differential operators with Bohr-Neugebauer type property,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 473-476, 1989. https://doi.org/10.1155/S0161171289000608.